# SDR 2007UALA00949

- Difficulty date: March 29, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 53,361 hours, 19,822 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 EMERGENCY LIGHT INOPERATIVE.    [SUP 4-17-07]  REPLACED EMERGENCY POWER SUPPLY CHARGER.  OPS CHECKS NORMAL.
